Header menu link for other important links
Tripled fixed point results via a measure of noncompactness with applications
, Arab R, Ibrahim R.W.
Published in World Scientific Pub Co Pte Lt
Volume: 14
Issue: 2
In this paper, we create tripled fixed point outcomes via a subjective measure of noncompactness in the sense of Banas and Goebel. Furthermore, we introduce some applications of the measure of noncompactness notion to functional equations including nonlinear integral equations as well as local fractional integral equations.
About the journal
JournalAsian-European Journal of Mathematics
PublisherWorld Scientific Pub Co Pte Lt
Open Access0